Branching laws for small unitary representations of GL(n,C)

Jan Möllers, Benjamin Schwarz

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

441 Downloads (Pure)

Abstract

The unitary principal series representations of $G=GL(n,\mathbb{C})$ induced from a character of the maximal parabolic subgroup $P=(GL(1,\mathbb{C})\times GL(n-1,\mathbb{C}))\ltimes\mathbb{C}^{n-1}$ attain the minimal Gelfand--Kirillov dimension among all infinite-dimensional unitary representations of $G$. We find the explicit branching laws for the restriction of these representations to symmetric subgroups of $G$.
Original languageEnglish
Article number1450052
JournalInternational Journal of Mathematics
Volume25
Issue6
Number of pages16
ISSN0129-167X
DOIs
Publication statusPublished - 2014

Fingerprint

Dive into the research topics of 'Branching laws for small unitary representations of GL(n,C)'. Together they form a unique fingerprint.

Cite this